# SDR R61A20110139

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 7,424 hours, 5,961 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: 7517964917
- Part serial: 07052868
- Condition: Failed
- Location: Mrc 1
- Part time: 7,982 hours, 6,398 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY FUNCTION OF INTERPHONE WAS INOP.  MAINTENANCE REMOVED AND REPLACED NIM 1 PER EMB AMM, OPS CHECK GOOD.
